Volume 29, Issue 4
On Approximation of Function Classes in Lorentz Spaces with Anisotropic Norm

G. Akishev

10.4208/ata.2013.v29.n4.5

Anal. Theory Appl., 29 (2013), pp. 358-372

Preview Full PDF BiBTex 117 356
  • Abstract

In this paper, Lorentz space of functions of several variables andBesov's class are considered. We establish an exact approximationorder of Besov's class by partial sums of Fourier's series formultiple trigonometric system.

  • History

Published online: 2013-11

  • AMS Subject Headings

42A10, 41A10

  • Cited by